MathSciNet Relay Station
MathSciNet bibliographic data
MR2250358 91B42 (34D20 34D23)
Yu, Yumei; Wang, Wendi Global stability of an innovation diffusion model for $n$ products. Appl. Math. Lett. 19 (2006), no. 11, 1198–1201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement